# SDR HEEA967024

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2777D
- Make and model: Bell 206L-1
- Aircraft serial: 45299
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Failed
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS UNIT NOT LOCKING ON THE SATELLITES AND NOT UPDATING PRESENT POSITION.
